MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA QUADRA-H FEMORAL STEMS; CEMENTLESS, HA COATED STD STEM SIZE 1

MEDACTA INTERNATIONAL SA QUADRA-H FEMORAL STEMS; CEMENTLESS, HA COATED STD STEM SIZE 1
Model Number 01.12.021
Medical Device Problem Code Osseointegration Problem (3003)
Health Effect - Clinical Codes Inadequate Osseointegration (2646); Aseptic loosening (4883)
Date of Event 10/20/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 21 october 2025, stem: quadra-h 01.12.021 cementless, ha coated std stem size 1 (k082792) lot 071431: (b)(4) items manufactured and released on 19-jul-2007.Expiration date: jun-2012.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.Clinical evaluation: almost 18 years after primary cementless tha the stem starts to give pain because progressive loosening is taking place.From the one radiograoh supplied, it appears that the progressive loss of bone density and loss of cortex thickness resulted eventually in stem mobilization.This is likely to happen because the patient&size39;s bone is likely to undergo significant changes over time, and the stem shape and dimension may no longer be the best for the new bone condition.No reason to suspect a faulty device as the cause of this revision surgery.Root cause:although a precise root cause cannot be established, it appears that the progressive loss of bone density and cortical thickness ultimately led to stem mobilization.This is likely to occur as the patient¿s bone undergoes significant changes over time.There is no indication that any potential issue with the device may have caused or contributed to the event, and the review of the device's history does not reveal any manufacturing-related issues.
 
Event or Problem Description
At about 17 years and 9 months from the primary, the patient came in due toa thigh pain for a stemquadra-h cementlessloosening.Dr hockings performed this revision through the anterior approach with no difficulties andreplaced the stem with anamis ccemented stem and the head with a ceramic 36 m.

Brand Name
QUADRA-H FEMORAL STEMS
Common Device Name
CEMENTLESS, HA COATED STD STEM SIZE 1
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro 6874
SZ  6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro 6874
SZ   6874
MDR Report Key23510671
Report Number3005180920-2025-01074
Device Sequence Number13286256
Product Code JDI
UDI-Device Identifier07630030802027
UDI-Public07630030802027
Combination Product (Y/N)N
PMA/510(K) Number
K082792
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2008
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 11/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/30/2012
Device Model Number01.12.021
Device Lot Number071431
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/20/2025
Initial Report FDA Received Date11/10/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/19/2007
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale